Article Text

Download PDFPDF
Thalidomide-induced psoriasis in a patient with multiple myeloma
  1. Giovanni D'Arena1,
  2. Giovanna Galdo2,
  3. Pellegrino Musto1
  1. 1 Hematology and Stem Cell Transplantation, IRCCS CROB Cancer Referral Center of Basilicata, Rionero in Vulture, Italy
  2. 2 Oncological Dermatology Service, IRCCS CROB Cancer Referral Center of Basilicata, Rionero in Vulture, Italy
  1. Correspondence to Dr Giovanni D'Arena, Hematology and Stem Cell Transplantation, IRCCS CROB Cancer Referral Center of Basilicata, Rionero in Vulture 85028, Italy; giovannidarena{at}libero.it

Statistics from Altmetric.com

A 60-year-old non-smoker male patient with multiple myeloma (MM) in complete remission (CR) after induction treatment presented with severe psoriasis at the hands, feet, extensor surfaces of the limbs and trunk, with relevant hitching of scalp, during maintenance therapy with oral thalidomide (figures 1 and 2). Thyroid function was found normal. Thalidomide was suspended and therapy with acitrein 0.3 mg/kg body …

View Full Text

Footnotes

  • Contributors GD’A and PM follow the patient for his multiple myeloma. GG follows the patient for psoriasis. GG made the pictures. GD’A, GG and PM wrote the paper.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent for publication Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.